# SDR DALA2022080205295

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,432 hours, 38,863 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 R2 DOOR SLIDE LIGHT REMAINS ILLUMINATED W/ SLIDE DISARMED. CORRECTIVE ACTION: CLEANED GIRT BAR AT 2R DOOR. PERFORMED OPS CHK OF ARMING AND DISARMING DOOR AND LIGHT. (9244382)
